# SDR CA980317003

- Difficulty date: February 6, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydro Mech Unit
- Part number: 7863916
- Condition: Erratic
- Location: Potentiometer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO NR 1 ENGINE TORQUE FLUCTUATING BETWEEN 85-95 PERCENT. HYDRO MECHANICAL UNIT (HMU) TESTED, FAILED DELASTIC POTENTIOMETER TEST. HMU REPLACED.
